Our expert says:
if you really think that it is the pill that is decreasing your sex drive, you can try alternative forms of contraception such as the injection, the loop or hormone patches which may not affect your libido as much as the pill. remember that psychological stressses (including relationship problems) and medical problems can also led to decreased desire for sex. it would be worthwhile for you to exclude these problems with a doctor or councellor. it also seems that you and your husband need to communicate more. you should try expressing to him the difficulties you are experiencing or if you are unable to do this, speaking to a couple's counsellor will help.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.